Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 13, 2012, 6:33 PM CDT for Faribault County, Minnesota. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2012, 6:33 PM CDT (23:33 UTC)
- Expired
- Jul 13, 2012, 7:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Twin Cities, MN
County Faribault County, MN
The radar
The Minneapolis radar (KMPX), 154 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 420 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1382 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
914
WWUS83 KMPX 132333
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
633 PM CDT FRI JUL 13 2012
MNZ091-092-140015-
FARIBAULT-MARTIN-
633 PM CDT FRI JUL 13 2012
...THUNDERSTORMS MOVING OVER SOUTHWEST FARIBAULT AND SOUTHEAST
MARTI COUNTIES THROUGH 715 PM CDT...
AT 630 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 10 MILES SOUTHWEST OF BLUE EARTH...OR 10 MILES NORTHWEST
OF ELMORE. THIS STORM WAS MOVING EAST AT 15 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
EAST CHAIN.
ELMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4364 9438 4361 9404 4349 9405 4349 9438
4350 9439
TIME...MOT...LOC 2333Z 273DEG 11KT 4357 9426
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:58 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jul 13, 3:58 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 358 PM CDT FRI JUL 13 2012 .DISCUSSION... TONIGHT AND SATURDAY...DYING SFC CDFNT SHIFTING E THIS AFTN...ABOUT HALFWAY THROUGH MN...WITH SCATTERED CONVECTION HAVING SPAWNED ALONG AND JUST AHEAD OF IT. OF MORE SIGNIFICANCE IS A STACKED UPPER LEVEL SHORTWAVE TROUGH ALSO SWINGING THROUGH MN INTO THE WRN GREAT LAKES. SFC OBS SHOW A DEFINITIVE WIND SHIFT LINE BUT OTHERWISE THERE IS VERY LITTLE DIFFERENCE IN TEMPERATURES FROM ONE SIDE TO THE OTHER AND THERE IS ONLY SLIGHTLY MORE NOTICEABLE DROPS IN DEWPOINTS. HOWEVER...INSTABILITY IS CERTAINLY HEIGHTENED AHEAD OF THE FRONT WITH 2500-3000 K/KG MUCAPE...INCLUDING 1000-1500 J/KG OF DCAPE. LI/S ARE ALSO DOWN TO ARND -8C WITH NO MORE EXISTING CAP. THERE IS STILL THE PROBLEM OF VERY LITTLE SHEAR AND ONLY MODERATELY IMPRESSIVE LAPSE RATES...SO THERE REMAINS THE SLIGHT RISK OF SEVERE STORMS BUT ONLY ISOLD AT BEST. WITH THESE STORMS GOING IN THE PEAK HEATING OF THE DAY...AM EXPECTING THEM TO GRADUALLY DIMINISH AS THEY SHIFT OFF TO THE EAST THIS EVENING. THE WEAK CDFNT /OR WIND SHIFT LINE/ WILL CONTINUE TO PUSH THRU THE REGION TONIGHT. THIS WILL BE FOLLOWED BY SFC HIGH PRESSURE AND A BUILDING UPPER LEVEL RIDGE FOR SATURDAY THAT WILL MAKE FOR MOSTLY CLEAR SKIES AND CONTINUED WARMING TEMPERATURES. FOR TONIGHT... LINGERING CLOUD COVER WILL MAKE FOR ANOTHER MILD NIGHT WITH LOWS ONLY DROPPING TO THE 65-70 DEGREE RANGE. AS FOR TOMORROW...EVEN WITH W-NW FLOW BEHIND THE FNT...A SECONDARY FNT WOBBLING NEAR THE CANADIAN BORDER WILL KEEP THE WARM AIR IN PLACE WITH TEMPERATURES AGAIN IN THE 85-90 DEGREE RANGE OVER THE AREA TMRW. SOME SPOTS IN FAR SWRN MN MAY EVEN CLIMB INTO THE LWR 90S WITH PLENTY OF SUN. SATURDAY NIGHT THROUGH MONDAY...STRONG RIDGING BOTH AT THE SFC AND ALOFT WILL SHIFT ACROSS THE REGION FROM THE CENTRAL PLAINS... RESULTING IN A CONTINUATION OF THE DRY WEATHER ALONG WITH A SIGNIFICANT WARMUP FOR THE START OF NEXT WEEK. H85 TEMPS CLIMB TO ARND 20C ON SUNDAY THEN INCREASE TO NEARLY 25C ON MON. TRANSLATING TO THE SFC...THIS WILL RESULT IN HIGHS IN THE LOW-MID 90S ON SUN FOLLOWED BY MID-UPR 90S ON MON. THE OTHER CONCERN IS THAT SFC DEWPOINTS WILL ALSO BE ON THE INCREASE...REACHING NEARLY 70F BY MON. STRONG CAPPING WILL PREVENT ANY STORMS...BUT THE COMBINATION OF THE HIGHER MAX TEMPS AND ELEVATED HUMIDITY WILL LIKELY LEAD TO HEAT ADVY CONDITIONS OVER THIS PERIOD...ESPECIALLY WITH MIN TEMPS IN THE LOWER 70S. WILL NEED TO SEE HOW THE MODELS EVOLVE OVER THE NEXT FEW RUNS BEFORE MAKING THE DETERMINATION ON ANY SUPPLEMENTAL PRODUCTS. THE RIDGE STARTS TO LOSE ITS INFLUENCE LATE MONDAY...AND THIS WILL BE FOLLOWED BY A SLIGHT CHANGE IN THE WX PATTERN. TUESDAY THROUGH THURSDAY...A MORE ZONAL UPPER LEVEL FLOW IS EXPECTED FOR THE MIDDLE OF NEXT WEEK WHICH WILL BE ACCOMPANIED BY SEVERAL SFC FRONTS EITHER APPROACHING NEAR OVER PASSING OVER THE REGION. THE MAIN COMPLICATION IS THE LACK OF MOISTURE WITH THE APPROACHING SYSTEMS THAT WILL MAKE THE PRECIP FORECAST QUITE PROBLEMATIC. LONG-RANGE MODELS FREQUENTLY HIGHLIGHT POPS NO HIGHER THAN 20 PERCENT DURING THIS PERIOD...BUT THE PROLONGED DRY PERIOD MAKES TRYING TO PINPOINT A LOCATION QUITE DIFFICULT SO HAVE OPTED TO RUN WITH A DRY FCST TUE-WED WHILE A MORE DEFINED SFC FRONT ALONG WITH SEVERAL UPPER-LEVEL SHORTWAVES ROUND THE PERIPHERY OF DEEP PLAINS HIGH PRES THAT GIVE SLIGHTLY MORE CONFIDENCE TO INCLUDE POPS FOR THU. AS FOR TEMPS...THE RELAXING UPPER HIGH WILL MAKE FOR SLIGHTLY COOLER TEMPS TUE-WED...DROPPING BACK INTO THE 80S. BUT...THE POTENTIAL APPROACH OF ANOTHER BUILDING UPPER RIDGE LOOKS TO BE THE START OF ANOTHER WARMING TREND FOR THE LATTER HALF OF THE WEEK. && .AVIATION... /18Z TAF ISSUANCE/ TWO CONCERNS THIS TAF CYCLE. THE FIRST IS SHRA/TSRA CHANCES THIS AFTERNOON AND EVENING WHILE THE OTHER IS MVFR OR LOWER CEILINGS/VISIBILITIES IN FOG LATE TONIGHT. EARLY THIS AFTERNOON SHOWERS WERE BEGINNING TO INCREASE IN COVERAGE BETWEEN KAXN AND KSTC. THIS IS ALONG THE SURFACE FRONT AND UPPER LOW/TROF ALOFT. SHORT TERM GUIDANCE IS IN PRETTY GOOD AGREEMENT THAT ACTIVITY SHOULD CONTINUE TO INCREASE IN COVERAGE THIS AFTERNOON AND SPREAD SOUTHEAST. KMSP...KRNH AND KEAU SEEM TO HAVE THE BEST CHANCE FOR SHRA/TSRA BUT CONFIDENCE IS LOW ON COVERAGE AT ANY ONE SITE. THEREFORE...CONTINUED VCSH/VCTS. THE WESTERN TERMINALS MAY SEE A BRIEF SHOWER AS WELL WITH VCSH INDICATED AT KAXN AND KRWF. SCT- BKN040-050 WILL BE COMMON THIS AFTERNOON WITH A MID LEVEL CEILING ABOVE. WINDS THIS AFTERNOON WILL BE SOUTH AT NEAR 10 KNOTS FROM KMSP ON EAST WITH SOUTHWEST TO WEST WINDS LESS THAN 10 KNOTS TO THE WEST. THE FRONTAL BOUNDARY ACROSS WESTERN MN WILL WASH OUT TONIGHT ACROSS WESTERN WI AND SOUTHERN MN. LOW LEVEL MOISTURE COMBINED WITH LIGHT WINDS AND THE POTENTIAL FOR ADDED GROUND MOISTURE FROM AFTERNOON/EVENING SHOWERS SHOULD LEAD TO MVFR OR LOWER CONDITIONS AT KRNH AND KEAU DURING THE LATE NIGHT HOURS. CONFIDENCE IS PRETTY HIGH AND INDICATED MVFR OR LESS AFTER 08Z. IT/S QUITE CONCEIVABLE THAT THE FOG COULD DEVELOP AS EARLY AS 04Z-06Z...DEPENDING ON HOW MUCH RAIN OCCURS IN THE EVENING ALONG WITH THE CLEARING TREND. KMSP...SHOWERS POSSIBLE AFTER 20Z WITH THUNDER CHANCES INCREASING AFTER 22Z AND LASTING INTO THE EARLY EVENING. SMALL THREAT FOR 5-6SM IN FOG/HAZE TOWARD DAYBREAK SATURDAY WITH LIGHT WINDS. /OUTLOOK/ SATURDAY AFTERNOON/NIGHT...VFR. WINDS NORTHERLY AT 5 TO 10 KTS. SUNDAY...VFR. WINDS SE AT 5-15 KTS. MONDAY...VFR. WINDS S-SW 10-20 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JPC/RAH
Hazardous weather outlook, Jul 13, 2:36 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 236 PM CDT FRI JUL 13 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 141300- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 236 PM CDT FRI JUL 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THIS EVENING ALONG AND EAST OF A LINE FROM REDWOOD FALLS TO LITTLE FALLS. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED... A FEW SEVERE STORMS ARE POSSIBLE. THE MAIN SEVERE WEATHER THREAT WILL BE HAIL AROUND ONE INCH IN DIAMETER... ALONG WITH LOCALIZED WIND GUSTS NEAR 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE EAST OF INTERSTATE 35 ON SATURDAY... BUT SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY AND THURSDAY... ALTHOUGH IT IS TOO EARLY TO DETERMINE THE LIKELIHOOD OF SEVERE WEATHER. HOT AND HUMID CONDITIONS ARE EXPECTED ON MONDAY... WITH HEAT INDICES IN EXCESS OF 100 DEGREES POSSIBLE DURING THE AFTERNOON AND EARLY EVENING. CONTINUE TO MONITOR LATER FORECASTS FOR UPDATES ON THIS POTENTIAL FOR EXCESSIVE HEAT ON MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. RAH
In the hours before
Special weather statement, Jul 13, 5:52 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 552 PM CDT FRI JUL 13 2012 MNZ084-132315- WASECA- 552 PM CDT FRI JUL 13 2012 ...THUNDERSTORMS MOVING OVER NORTHEAST WASECA COUNTY THROUGH 615 PM CDT... AT 549 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES WEST OF WASECA...OR 8 MILES EAST OF JANESVILLE. THIS STORM WAS MOVING EAST AT 15 MPH. HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... WASECA. LAT...LON 4404 9367 4419 9355 4416 9341 4395 9341 TIME...MOT...LOC 2252Z 285DEG 12KT 4408 9354
Local storm report, Jul 13, 5:56 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
556 PM CDT FRI JUL 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL 4 WNW FARIBAULT 44.33N 93.35W
07/13/2012 M1.00 INCH RICE MN LAW ENFORCEMENT
0538 PM HAIL 6 WNW FARIBAULT 44.34N 93.39W
07/13/2012 M0.88 INCH RICE MN LAW ENFORCEMENT
0551 PM TSTM WND DMG FRIDLEY 45.08N 93.26W
07/13/2012 ANOKA MN AMATEUR RADIO
SIX INCH LIMBS ONTO POWER LINE. ELECTRIC SERVICE OUT.
&&
CARLYONLocal storm report, Jul 13, 6:03 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
603 PM CDT FRI JUL 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL LAKEVILLE 44.68N 93.24W
07/13/2012 M0.75 INCH DAKOTA MN TRAINED SPOTTER
&&
CARLYONSpecial weather statement, Jul 13, 6:20 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
620 PM CDT FRI JUL 13 2012
MNZ077-078-132345-
GOODHUE-RICE-
620 PM CDT FRI JUL 13 2012
...THUNDERSTORMS MOVING OVER SOUTHWEST GOODHUE AND SOUTHEAST RICE
COUNTIES THROUGH 645 PM CDT...
AT 616 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR RUSKIN. THIS STORM WAS MOVING EAST AT 25 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
RUSKIN.
KENYON.
BOMBAY.
LAT...LON 4420 9305 4420 9320 4420 9321 4434 9316
4433 9283 4419 9285 4419 9304
TIME...MOT...LOC 2319Z 273DEG 21KT 4426 9310Special weather statement, Jul 13, 6:22 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
622 PM CDT FRI JUL 13 2012
MNZ085-132345-
STEELE-
622 PM CDT FRI JUL 13 2012
...THUNDERSTORMS MOVING OVER NORTHERN STEELE COUNTY THROUGH
645 PM CDT...
AT 621 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHWEST OF OWATONNA...OR 4 MILES SOUTH OF
MEDFORD. THIS STORM WAS MOVING EAST AT 20 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CLINTON FALLS.
OWATONNA.
MERTON.
MOLAND.
LAT...LON 4404 9338 4420 9336 4420 9304 4419 9304
4407 9303 4400 9304
TIME...MOT...LOC 2322Z 276DEG 19KT 4412 9324Special weather statement, Jul 13, 6:33 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
633 PM CDT FRI JUL 13 2012
MNZ091-092-140015-
FARIBAULT-MARTIN-
633 PM CDT FRI JUL 13 2012
...THUNDERSTORMS MOVING OVER SOUTHWEST FARIBAULT AND SOUTHEAST
MARTI COUNTIES THROUGH 715 PM CDT...
AT 630 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 10 MILES SOUTHWEST OF BLUE EARTH...OR 10 MILES NORTHWEST
OF ELMORE. THIS STORM WAS MOVING EAST AT 15 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
EAST CHAIN.
ELMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4364 9438 4361 9404 4349 9405 4349 9438
4350 9439
TIME...MOT...LOC 2333Z 273DEG 11KT 4357 9426The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:50 PM CDT | Special Weather Statement | MPX | Pope, Stevens | 40 min |
| Jul 12, 9:14 PM CDT | Special Weather Statement | MPX | Douglas | 46 min |
| Jul 12, 9:44 PM CDT | Special Weather Statement | MPX | Big Stone | 46 min |
| Jul 12, 10:01 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 29 min |
| Jul 12, 10:25 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Swift | 35 min |
| Jul 13, 8:59 AM CDT | Special Weather Statement | MPX | Rice | 46 min |
| Jul 13, 9:18 AM CDT | Special Weather Statement | MPX | Goodhue | 57 min |
| Jul 13, 1:04 PM CDT | Special Weather Statement | MPX | Morrison | 41 min |
| Jul 13, 1:05 PM CDT | Special Weather Statement | MPX | Yellow Medicine | 40 min |
| Jul 13, 1:09 PM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 38 min |
| Jul 13, 1:30 PM CDT | Special Weather Statement | MPX | Renville | 45 min |
| Jul 13, 2:00 PM CDT | Special Weather Statement | MPX | Meeker | 45 min |
| Jul 13, 2:22 PM CDT | Special Weather Statement | MPX | Morrison | 38 min |
| Jul 13, 2:25 PM CDT | Special Weather Statement | MPX | Brown | 50 min |
| Jul 13, 3:02 PM CDT | Special Weather Statement | MPX | Meeker | 58 min |
| Jul 13, 3:20 PM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 40 min |
| Jul 13, 3:48 PM CDT | Special Weather Statement | MPX | Watonwan | 42 min |
| Jul 13, 4:02 PM CDT | Special Weather Statement | MPX | Isanti, Kanabec | 43 min |
| Jul 13, 4:08 PM CDT | Special Weather Statement | MPX | Hennepin | 37 min |
| Jul 13, 4:13 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Wright | 62 min |
| Jul 13, 4:17 PM CDT | Severe Thunderstorm Warning | MPX | McLeod | 28 min |
| Jul 13, 4:39 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 41 min |
| Jul 13, 5:08 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 52 min |
| Jul 13, 5:18 PM CDT | Special Weather Statement | MPX | Rice | 42 min |
| Jul 13, 5:26 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 49 min |
| Jul 13, 5:39 PM CDT | Areal Flood Advisory | MPX | Dakota, Hennepin, Ramsey, Washington | 52 min |
| Jul 13, 5:39 PM CDT | Special Weather Statement | MPX | Renville | 51 min |
| Jul 13, 5:41 PM CDT | Special Weather Statement | MPX | Martin | 49 min |
| Jul 13, 5:49 PM CDT | Special Weather Statement | MPX | Dakota | 41 min |
| Jul 13, 5:52 PM CDT | Special Weather Statement | MPX | Waseca | 23 min |
| Jul 13, 5:54 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 33 min |
| Jul 13, 6:08 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 52 min |
| Jul 13, 6:20 PM CDT | Special Weather Statement | MPX | Rice | 25 min |
| Jul 13, 6:22 PM CDT | Special Weather Statement | MPX | Steele | 23 min |
| Jul 13, 6:45 PM CDT | Special Weather Statement | MPX | Freeborn | 45 min |
| Jul 13, 1:15 PM CDT | Special Weather Statement | MPX | Barron, Chippewa, Eau Claire | 45 min |
| Jul 13, 5:38 PM CDT | Special Weather Statement | MPX | Polk, Saint Croix | 67 min |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.